Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 27, NWS Gaylord, MI

March 20, 2016

NWS Gaylord, MI issued this small craft advisory at Mar 20, 2016, 4:05 AM EDT. It took effect at Mar 20, 2016, 2:00 PM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2016, 4:05 AM EDT (08:05 UTC)
In effect from
Mar 20, 2016, 2:00 PM EDT
Expired
Mar 21, 2016, 8:00 PM EDT
In force
30 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

157 
WHUS73 KAPX 200805
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
405 AM EDT SUN MAR 20 2016

LSZ321-201615-
/O.NEW.KAPX.SC.Y.0027.160320T1800Z-160321T1200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
405 AM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM
EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-201615-
/O.NEW.KAPX.SC.Y.0027.160320T2100Z-160321T1800Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
405 AM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM
EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
8 follow-up statements
543 
WHUS73 KAPX 201445
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1045 AM EDT SUN MAR 20 2016

LSZ321-202245-
/O.CON.KAPX.SC.Y.0027.160320T1800Z-160321T1200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1045 AM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-202245-
/O.CON.KAPX.SC.Y.0027.160320T2100Z-160321T1800Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1045 AM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 2 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
924 
WHUS73 KAPX 201948
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
348 PM EDT SUN MAR 20 2016

LSZ321-210400-
/O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
348 PM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-210400-
/O.CON.KAPX.SC.Y.0027.160320T2100Z-160321T1800Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
348 PM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
422 
WHUS73 KAPX 210142
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
942 PM EDT SUN MAR 20 2016

LSZ321-210945-
/O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
942 PM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-210945-
/O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1800Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
942 PM EDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
770 
WHUS73 KAPX 210808
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
408 AM EDT MON MAR 21 2016

LSZ321-211200-
/O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
408 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-211615-
/O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1800Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
408 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
567 
WHUS73 KAPX 211446
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1046 AM EDT MON MAR 21 2016

LHZ347-348-211800-
/O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1800Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1046 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
944 
WHUS73 KAPX 211543
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1143 AM EDT MON MAR 21 2016

LHZ348-212345-
/O.EXT.KAPX.SC.Y.0027.000000T0000Z-160322T0000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1143 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-211800-
/O.CON.KAPX.SC.Y.0027.000000T0000Z-160321T1800Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1143 AM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
173 
WHUS73 KAPX 211834
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
234 PM EDT MON MAR 21 2016

LHZ348-220000-
/O.CON.KAPX.SC.Y.0027.000000T0000Z-160322T0000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
234 PM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
778 
WHUS73 KAPX 212035
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
435 PM EDT MON MAR 21 2016

LHZ348-220000-
/O.CON.KAPX.SC.Y.0027.000000T0000Z-160322T0000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
435 PM EDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 1:45 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 20, 1:45 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
145 AM EDT SUN MAR 20 2016

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 144 AM EDT SUN MAR 20 2016

IMPACT WEATHER: NONE.

SYNOPTIC PATTERN AND OBSERVATIONS:

EARLY MORNING ANALYSIS...AN UPPER LOW IS DROPPING SE OUT OF
IA...WHILE ANOTHER SHORTWAVE TROUGH IS TRACKING SE THROUGH WESTERN
ONTARIO. BOTH WERE ASSOCIATED WITH CLOUDS...BUT DEEPER MOISTURE
RESIDED WITH THE IA UPPER LOW AND WEAK SFC LOW...WITH NUMEROUS LIGHT
RAIN AND SNOW SHOWERS ROTATING AROUND THE CIRCULATION. IN NRN
MICHIGAN...WEAK SFC HIGH PRESSURE WERE RESULTING IN CLEAR SKIES AS
THE AIR MASS WAS EVEN DRIER THAN YESTERDAY PER THE 00Z APX SOUNDING.
TEMPERATURES WERE ALREADY WELL DOWN INTO THE TEENS AND CONTINUING TO
FALL IN THE CLEAR SKY/NEAR CALM WIND SCENARIO.

SYNOPTIC PATTERN AND WEATHER EVOLUTION:

THE SHORTWAVE FROM WESTERN ONTARIO WILL CONTINUE TO DRIVE SE AND LAY
OUT A COLD FRONT IN LAKE SUPERIOR BY EVENING...BEFORE SHOVING IT
INTO NRN LOWER MICHIGAN BY DAYBREAK MONDAY. THIS SYSTEM IS WORKING
WITH MINIMAL MOISTURE CONSIDERING IT'S ORIGIN FROM NRN CANADA. THERE
WILL BE VIRTUALLY NO SYNOPTIC PRECIPITATION...BUT AS H8 TEMPS FALL
TO -12 TO -13C...WE SHOULD HAVE JUST ENOUGH OF CAA IN NW FLOW TO
SPARK THE LAKES. PROBLEM IS...MOISTURE IS JUST LACKING...AND
WHATEVER WE HAVE IS DEPARTING BY DAYBREAK MONDAY. LIKELY GONNA SEE
SOME LIGHT LAKE EFFECT SNOW SHOWERS...BUT ACCUMULATIONS WILL BE
MINIMAL AND NON-IMPACTING.

HIGH TEMPERATURES 35 TO 42 WITH LOWS IN THE LOWER TO MIDDLE 20S.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 144 AM EDT SUN MAR 20 2016

POTENTIALLY ACTIVE WEEK OF WEATHER ACROSS THE GREAT LAKES WITH
SEVERAL STORMS SYSTEM WITHIN TIGHT BAROCLINIC ZONE. STRENGTHENING
ANTI-CYCLONIC FLOW...LOWERING INVERSIONS AND DEEP LAYER DRYING
WILL PUT AN END TO LINGERING LIGHT LAKE EFFECT MONDAY MORNING. WE
WILL LIKELY BE SEEING INCREASING AMOUNTS OF SUNSHINE BY AFTERNOON
ALTHOUGH TEMPERATURES WILL STRUGGLE TO ONLY REACH THE 30S IN MOST
AREAS AS H8 THERMAL TROUGH SLOWLY PUSHES EAST ACROSS THE AREA.
THINGS TO GET MORE COMPLICATED MONDAY NIGHT INTO TUESDAY AS FIRST
PIECE OF ENERGY EJECTS OUT OF DEVELOPING WESTERN TROUGH AND WEAK
COLD FRONT SAGS INTO THE NORTHERN LAKES. THIS EVENTUALLY HELPS TO
DEVELOP A TIGHT BAROCLINIC ZONE ACROSS THE GREAT LAKES. ISENTROPIC
UPGLIDE INCREASES ON THE 300K SURFACE AFTER MIDNIGHT COINCIDENT
WITH INCREASING BOUNDARY LAYER FLOW AND A QUICK UPTICK IN DEEP
LAYER MOISTURE. BEST FORCING/MOISTURE LOOK TO SLIDE ACROSS ROUGHLY
THE NORTHERN 1/2 OF THE AREA....AND THIS IS THE MOST LIKELY AREA
FOR PRECIPITATION. WILL HAVE LIKELY POPS NORTH OF M-72 WITH CHANCE
TO THE SOUTH. AS FAR AS P-TYPE IS CONCERNED...WILL KEEP THINGS
MAINLY SNOW FROM M-32 NORTHWARD...WITH A RAIN/SNOW MIX FURTHER
SOUTH. MOST AREAS TRANSITION TO A FEW LIGHT RAIN SHOWERS/SPRINKLES
DURING THE DAY ON TUESDAY AS TEMPERATURES WARM TOWARD 40 DEGREES.

THE FORECAST DETAILS BECOME SOMEWHAT MURKIER HEADING INTO MIDWEEK
AND CONFIDENCE DIMINISHES.  FRONT REMAINS DRAPED ACROSS THE SOUTHERN
GREAT LAKES INTO WEDNESDAY /WITH TIGHT BAROCLINIC ZONE/ AS SURFACE
LOW MOVES OUT OF THE PLAINS AND HEADS EAST.  WITH SURFACE HIGH
POSITIONED OVER SOUTHERN CANADA CONTINUING TO SUPPLY DRIER/COOLER
AIR INTO THE NORTHERN LAKES AND LARGE AMOUNTS OF MOISTURE
/PWATS NEARING 1 INCH/ SURGING NORTHWARD WITH SURFACE LOW...A
POTENTIAL LONG DURATION PRECIPITATION EVENT COULD IMPACT THE AREA.
THE THERMAL PROFILES ARE RIGHT ON THE EDGE BETWEEN A COLD RAIN OR A
HEAVY WET SNOW...BUT THE POTENTIAL IS CERTAINLY THERE FOR A SOME
HEFTY SNOW ACCUMULATIONS OVER PARTS OF THE AREA. GIVEN THIS
POTENTIAL...WILL BEGIN TO MENTION THIS STORM IN THE HWO AND WEATHER
STORY GRAPHICS...ALTHOUGH WILL NOT GET VERY DETAILED ON P-TYPES.
PRECIPITATION LIKELY CONTINUING INTO THE DAY ON THURSDAY BEFORE
DRIER AIR MOVES TO END THE WEEK. OVERALL...TEMPERATURES REMAINING
SLIGHTLY BELOW NORMAL THROUGHOUT MUCH OF THE WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 107 AM EDT SUN MAR 20 2016

VFR CONDITIONS AT ALL TERMINALS INTO THIS AFTERNOON AS HIGH
PRESSURE AND DRY AIR REMAIN IN CONTROL. COLD FRONT SWEEPS INTO THE
AREA THIS EVENING WITH LOW END VFR CIGS AND A FEW SNOW SHOWERS
POSSIBLE...ESPECIALLY AT PLN AND TVC. WINDS GENERALLY FROM THE
NORTHWEST THROUGHOUT THE PERIOD...WITH A FEW GUSTS OF 10 TO 15 KTS
POSSIBLE WITH FROPA.

&&

.MARINE...
ISSUED AT 144 AM EDT SUN MAR 20 2016

LIGHT AND VARIABLE WINDS THIS MORNING TURN NW...THEN INCREASE OUT OF
THE NW BEHIND A COLD FRONT THAT MOVES THROUGH TONIGHT. ADVISORY
LEVEL WINDS ARE LIKELY TO DEVELOP ACROSS WHITEFISH BAY AND THE NE
LOWER NEARSHORE WATERS. MAYBE SOME LOCATIONS IN THE NW LOWER
NEARSHORES...BUT WILL HOLD OFF FOR NOW ON ANY ADVISORIES THERE. THE
GRADIENT LOOSENS UP THROUGH MONDAY BEFORE ADVISORY LEVEL WINDS ARE
AGAIN POSSIBLE IN SOME OF THE LAKE MICHIGAN AND LAKE HURON NEARSHORE
WATERS MONDAY NIGHT INTO TUESDAY MORNING.

SCATTERED LIGHT SNOW SHOWERS EXPECTED TONIGHT INTO MONDAY...WITH
SYSTEM SNOWS SPREADING ACROSS THE NRN NEARSHORE WATERS...RAIN IN
SOME OF THE SRN NEARSHORES.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

SHORT TERM...DICKSON
LONG TERM...KEYSOR
AVIATION...KEYSOR
MARINE...DICKSON
Hazardous weather outlook, Mar 20, 3:17 AM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
317 AM EDT SUN MAR 20 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-210730-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
317 AM EDT SUN MAR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS THE POTENTIAL FOR ACCUMULATING HEAVY WET SNOW IN THE
WEDNESDAY THROUGH THURSDAY TIMEFRAME. THERE ARE UNCERTAINTIES IN
THE STORM TRACK WHICH WILL INFLUENCE PRECIPITATION TYPE. STAY
TUNED TO LATER FORECASTS FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

SMD/JK

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.